# SDR SWAA2019092537020

- Difficulty date: August 14, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A69167
- Part serial: 00159
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM ASSEMBLY CRACKED APPROXIMATELY 3/8" LONG LOCATED CENTERED IN THE RADIUS NEXT TO THE MOST INBOARD HOLE.  R&R #5 BEAM ASSEMBLY IAW SRM AND DWG.
